| Model Number |
SMARTPATH TO DSTREAM FOR XR AND 3.0T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The qbc seal (rubber gasket) that was loose (detached) was replaced and the system was handed back to the customer for use.The failure of the qbc seal to remain in place is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was sent to the customers informing them about this potential issue.The field correction has since been made available to the field in dec 2024.
Event or Problem Description
Philips received a report that the quadrature body coil (qbc) seal (rubber gasket) was loose (detached).This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is loose it is likely that this could lead to serious injury.